Alert archive / Alabama / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 74, NWS Birmingham, AL

April 11, 2013Lowndes County, Montgomery County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Apr 11, 2013, 7:06 PM CDT for Lowndes County, Montgomery County, Alabama. It was in force for 39 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 11, 2013, 7:06 PM CDT (00:06 UTC)
Expired
Apr 11, 2013, 7:45 PM CDT
In force
39 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon

Counties Lowndes County, AL, Montgomery County, AL

What was reported inside it

TimeReportWhereRemark
Apr 11, 7:20 PM CDTTSTM WND DMG3 N Sprague, ALMULTIPLE TREES SNAPPED AND UPROOTED JUST OFF HWY 331 BEHIND SPORTSMAN DEER PROCESSING. TIME ESTIMATED FROM RADAR.
Apr 11, 7:28 PM CDTTSTM WND DMG5 Sse Montgomery, ALLARGE TREE DOWN BLOCKING THE ROAD NEAR THE INTERSECTION OF MCINNIS RD AND PATTERSON RD. TIME ESTIMATED FROM RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 14 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 11, 3:45 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 0.1 hours before the alert went out and 201 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2013-04-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1020 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2013-04-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 237 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1020 J/kg
Mixed-layer CIN
-13 J/kg
Mixed-layer LCL
902 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
237 m²/s²
0-3 km storm-relative helicity
339 m²/s²
Significant tornado parameter
1.7
Supercell composite
9.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

278 
WUUS54 KBMX 120006
SVRBMX
ALC085-101-120045-
/O.NEW.KBMX.SV.W.0074.130412T0006Z-130412T0045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
706 PM CDT THU APR 11 2013

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL LOWNDES COUNTY IN SOUTH CENTRAL ALABAMA...
  MONTGOMERY COUNTY IN SOUTH CENTRAL ALABAMA...

* UNTIL 745 PM CDT

* AT 703 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED A SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60
  MPH.  THIS STORM WAS LOCATED NEAR DAVENPORT...OR 10 MILES SOUTHEAST
  OF HAYNEVILLE...AND MOVING NORTHEAST AT 40 MPH.

* LOCATIONS IMPACTED INCLUDE...
  MONTGOMERY...PINTLALA...SPRAGUE...HOPE HULL...SNOWDOUN...HYUNDAI
  MOTORS OF ALABAMA...PINEDALE AND ALABAMA STATE UNIVERSITY.

THIS INCLUDES...
INTERSTATE 65 EXIT NUMBERS 151 THROUGH 171...
INTERSTATE 85 EXIT NUMBERS 1 THROUGH 16...

WINDS OF 60 TO 70 MPH WILL BREAK LARGE TREE LIMBS AND CAUSE SOME
DAMAGE...ESPECIALLY TO SMALLER STRUCTURES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT THURSDAY EVENING
FOR EASTERN ALABAMA.

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758 OR TWEET YOUR REPORT USING HASHTAG ALWX

LAT...LON 3213 8655 3247 8622 3245 8619 3243 8619
      3244 8613 3242 8613 3241 8607 3242 8603
      3241 8601 3238 8602 3234 8599 3204 8635
      3205 8639 3202 8640 3202 8641
TIME...MOT...LOC 0006Z 222DEG 35KT 3214 8640

$$

27
2 follow-up statements
246 
WWUS54 KBMX 120017
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
717 PM CDT THU APR 11 2013

ALC085-120027-
/O.CAN.KBMX.SV.W.0074.000000T0000Z-130412T0045Z/
LOWNDES AL-
717 PM CDT THU APR 11 2013

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL LOWNDES COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3221 8641 3226 8642 3247 8622 3245 8619
      3243 8619 3244 8616 3242 8615 3241 8606
      3242 8603 3241 8601 3238 8602 3234 8599
      3204 8635 3205 8640
TIME...MOT...LOC 0017Z 222DEG 35KT 3222 8631

$$

ALC101-120045-
/O.CON.KBMX.SV.W.0074.000000T0000Z-130412T0045Z/
MONTGOMERY AL-
717 PM CDT THU APR 11 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR MONTGOMERY
COUNTY UNTIL 745 PM CDT...

AT 714 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH.  THIS STORM WAS LOCATED NEAR PINTLALA...OR 11 MILES SOUTH OF
MONTGOMERY...MOVING NORTHEAST AT 40 MPH.

LOCATIONS IMPACTED INCLUDE...
  MONTGOMERY...HOPE HULL...SNOWDOUN...HYUNDAI MOTORS OF ALABAMA...
  PINEDALE...ALABAMA STATE UNIVERSITY...ALABAMA STATE CAPITOL...PIKE
  ROAD...GUNTER AIR FORCE BASE AND EASTDALE MALL.

THIS INCLUDES...
INTERSTATE 65 EXIT NUMBERS 164 THROUGH 171...
INTERSTATE 85 EXIT NUMBERS 1 THROUGH 16...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

&&

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3221 8641 3226 8642 3247 8622 3245 8619
      3243 8619 3244 8616 3242 8615 3241 8606
      3242 8603 3241 8601 3238 8602 3234 8599
      3204 8635 3205 8640
TIME...MOT...LOC 0017Z 222DEG 35KT 3222 8631

$$

27
422 
WWUS54 KBMX 120036
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
736 PM CDT THU APR 11 2013

ALC101-120045-
/O.CON.KBMX.SV.W.0074.000000T0000Z-130412T0045Z/
MONTGOMERY AL-
736 PM CDT THU APR 11 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
MONTGOMERY COUNTY UNTIL 745 PM CDT...

AT 733 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH.  THIS STORM WAS LOCATED NEAR AUBURN UNIVERSITY IN
MONTGOMERY...OR 6 MILES EAST OF MONTGOMERY...MOVING NORTHEAST AT 40
MPH.

LOCATIONS IMPACTED INCLUDE...
  AUBURN UNIVERSITY IN MONTGOMERY...LAGOON PARK...MOUNT MEIGS...
  WAUGH...MITYLENE...TALLAPOOSA RIVER WATER PLANT AND BRASSELL.

THIS INCLUDES...
INTERSTATE 65 EXIT NUMBERS 170 THROUGH 171...
INTERSTATE 85 EXIT NUMBERS 1 THROUGH 16...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

&&

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758...OR TWEET HASHTAG 
ALWX.

LAT...LON 3216 8621 3236 8633 3247 8622 3245 8619
      3243 8619 3244 8617 3242 8615 3241 8607
      3242 8602 3241 8601 3238 8602 3234 8599
TIME...MOT...LOC 0035Z 222DEG 35KT 3235 8617

$$

27

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 11, 6:46 PM CDT, 20 minutes earlier.

Area forecast discussion, Apr 11, 6:46 PM CDT, 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
646 PM CDT THU APR 11 2013

.UPDATE...AVIATION DISCUSSION.

&&

.DISCUSSION...

MAIN FOCUS IN GRIDS WAS THIS AFTERNOON THROUGH EARLY FRIDAY WITH
THIS SYSTEM...WITH NO MAJOR CHANGES IN THE REMAINDER OF THE
FORECAST WITH ONGOING SEVERE WEATHER. A SQUALL LINE ASSOCIATED
WITH THE FRONT IS CURRENTLY MOVING ACROSS THE WRN HALF OF THE CWA...
SPREADING STRONG TO SEVERE TSRA WITH IT. DISCRETE CELLS HAVE ALSO
DEVELOPED IN THE UNSTABLE AIR AHEAD OF THE LINE. LOW CLOUDS ERODED
DURING THE EARLY MORNING AND ALLOWED THE AREA TO HEAT UP INTO THE
MID 70S TO LOWER 80S AHEAD OF THE FRONT. CONVECTION AHEAD OF THE
FRONT WILL CONTINUE TO BE FUELED WELL PAST SUNSET WITH THE WARM
TEMPERATURES AND HIGH DEW POINTS. EXPECTING THE LINE TO BE THROUGH
THE WRN HALF BEFORE SUNSET AND THE ERN HALF BY MIDNIGHT. HOWEVER
SOME SHOWERS AND A FEW THUNDERSTORMS WILL CONTINUE TO LAG BEHIND
THE INITIAL LINE FOR A COUPLE HOURS BEHIND IT. GUSTY WINDS SHOULD
TAPER DOWN BEHIND THE RAIN AREA AS THE LINE PROGRESSES WITH MUCH
COOLER AIR MOVING BEHIND THE FRONT FOR FRI. HOWEVER...WITH BETTER
THICKNESS VALUES REMAINING WELL TO OUR N...OUR FRONT WILL NOT BE
USHERING IN VERY COLD TEMPERATURES BUT WILL BRING BACK MORE
SEASONAL READINGS FOR MID APRIL FOR FRI INTO SAT. BY SUN...THE
SURFACE RIDGE IS EXPECTED TO WEAKEN AND MOVE INTO THE ATLANTIC
ALLOWING SRLY FLOW TO RETURN AND A MODERATING AIR MASS WITH 80S
RETURNING BY THE END OF THE WEEKEND. DIURNALLY INDUCED ISOLATED TO
SCATTERED RAIN CHANCES WILL RETURN BY SUNDAY ON THROUGH MID WEEK
AS SHORT WAVES MOVE THROUGH THE WEAK SW FLOW. EXTENDED MODELS
CONTINUE TO HINT AT ANOTHER FRONT BY THE END OF OUR EXTENDED BY
NEXT WED/THU. TIMING DIFFERENCES EXIST SO UNCERTAINTY REMAINS.

08/MK

&&

.AVIATION...
00Z TAF DISCUSSION.

PROBLEMATIC FORECAST IN TRYING TO TIME THE ARRIVAL OF THE LINE OF
STORMS IN THE EAST (ANB...MGM...AND TOI)...AND THE DEPARTURE OF THE
RAIN AND (EVENTUALLY) CLOUDS ELSEWHERE. AS THE STORMS WENT THROUGH
TCL...BHM...AND EET...VISIBILITES DROPPED DOWN TO 1/4SM...AND I HAVE
FAIRLY HIGH CONFIDENCE IN SIMILAR CONDITIONS AS THE LINE MOVES
THROUGH THE EASTERN/SOUTHEASTERN TERMINALS. THERE'S LESS CONFIDENCE
IN CEILINGS AND VISIBILITIES BEHIND THE MAIN LINE OF STORMS...AS
WELL AS THE TIMING OF IMPROVED CEILINGS OVERNIGHT OR EARLY FRIDAY.
WINDS WILL PICK UP AND CONDITIONS SHOULD BE CLEARED OUT EVERYWHERE
BY 15Z FRIDAY.

/61/

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&
Hazardous weather outlook, Apr 11, 6:40 PM CDT, 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
640 PM CDT THU APR 11 2013

ALZ011>015-017>050-122340-
MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE-
CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA-
CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-
TALLAPOOSA-CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-
MONTGOMERY-MACON-BULLOCK-LEE-RUSSELL-PIKE-BARBOUR-
640 PM CDT THU APR 11 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...TONIGHT.

A LINE OF SHOWERS AND THUNDERSTORMS AHEAD OF A FRONT WILL CONTINUE
TO MOVE EASTWARD ACROSS EAST CENTRAL ALABAMA TONIGHT...THROUGH
11PM...AFFECTING LOCATIONS NEAR AND EAST OF A LINE FROM CENTRE TO
CHILDERSBURG TO FARMERSVILLE. DISCRETE SUPERCELLS MAY DEVELOP THIS
EVENING AHEAD OF THE MAIN LINE OF THUNDERSTORMS. DAMAGING WINDS...
TORNADOES...LOCALLY HEAVY RAIN AND HAIL WILL ALL BE POSSIBLE AS THE
STORM SYSTEM SLIDES THROUGH THE AREA.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

MINOR RIVER FLOODING IS FORECAST TO OCCUR ALONG THE TOMBIGBEE RIVER
FOR FRIDAY INTO SUNDAY. PLEASE SEE THE LATEST RIVER STATEMENT FOR
DETAILS.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT WILL BE
NEEDED THROUGH TONIGHT.

In the hours before

Local storm report, Apr 11, 3:56 PM CDT, 3 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
356 PM CDT THU APR 11 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0325 PM     TSTM WND DMG     1 N NESMITH             34.20N 87.12W
04/11/2013                   WINSTON            AL   EMERGENCY MNGR

            UNKNOWN STRUCTURAL DAMAGE ALONG CR 45 NEAR CR 3734 WITH
            POSSIBLE INJURIES. TIME ESTIMATED FROM RADAR.

&&

TGOGGINS
Local storm report, Apr 11, 3:57 PM CDT, 3 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BIRMINGHAM AL
357 PM CDT THU APR 11 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1257 PM     TORNADO          4 SSW ETHELSVILLE       33.35N 88.24W
04/11/2013                   PICKENS            AL   TRAINED SPOTTER

            TREES AND POWER LINES DOWN ALONG PINE GROVE ROAD NEAR THE
            PINE GROVE COMMUNITY. STATE POLICE REPORT DAMAGE TO ONE
            HOUSE AND POSSIBLY A SECOND HOUSE...AND A LARGE NUMBER OF
            TREES DOWN ALONG CR 75. RADAR INDICATED TORNADO.

0200 PM     TSTM WND DMG     1 E FAYETTE             33.69N 87.82W
04/11/2013                   FAYETTE            AL   EMERGENCY MNGR

            POWER LINES DOWN ALONG 7TH STREET NE AND ALSO ACROSS FROM
            WALMART. TIME ESTIMATED FROM RADAR.

0203 PM     TSTM WND DMG     FAYETTE                 33.69N 87.83W
04/11/2013                   FAYETTE            AL   BROADCAST MEDIA

            A TREE AND POWER POLE BLOWN DOWN ON 7TH STREET SE.

0230 PM     TSTM WND DMG     3 SE GLEN ALLEN         33.89N 87.70W
04/11/2013                   FAYETTE            AL   EMERGENCY MNGR

            TREE DOWN ON HOUSE ALONG CR 53N. TIME ESTIMATED FROM
            RADAR.

0243 PM     TSTM WND DMG     4 WNW CARBON HILL       33.91N 87.59W
04/11/2013                   WALKER             AL   PUBLIC

            TREES DOWN BLOCKING ROAD NEAR INTERSECTION OF NAUVOO AND
            NIX ROADS. TIME ESTIMATED FROM RADAR.

0325 PM     TSTM WND DMG     1 N NESMITH             34.20N 87.12W
04/11/2013                   WINSTON            AL   EMERGENCY MNGR

            UNKNOWN STRUCTURAL DAMAGE ALONG CR 45 NEAR CR 3734 WITH
            POSSIBLE INJURIES. TIME ESTIMATED FROM RADAR.

0338 PM     HAIL             6 N JASPER              33.94N 87.27W
04/11/2013  E0.25 INCH       WALKER             AL   PUBLIC

            PEA SIZE HAIL AND HIGH WINDS IN THE FARMSTEAD COMMUNITY.

&&
Local storm report, Apr 11, 4:13 PM CDT, 2 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
413 PM CDT THU APR 11 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0359 PM     TSTM WND DMG     3 NNW TALLADEGA         33.47N 86.12W
04/11/2013                   TALLADEGA          AL   EMERGENCY MNGR

            POWER LINES DOWN ON PETERS ROAD OFF HWY 77.

&&
Local storm report, Apr 11, 4:33 PM CDT, 2 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
433 PM CDT THU APR 11 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0416 PM     HAIL             GADSDEN                 34.01N 86.01W
04/11/2013  E0.25 INCH       ETOWAH             AL   EMERGENCY MNGR

            HAM RADIO OPERATER REPORTS PEA SIZE HAIL IN DOWNTOWN
            GADSDEN.

&&
Special weather statement, Apr 11, 4:35 PM CDT, 2 hours 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
435 PM CDT THU APR 11 2013

ALZ025-034-035-112215-
BIBB AL-CHILTON AL-SHELBY AL-
435 PM CDT THU APR 11 2013

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN SHELBY...NORTHERN
CHILTON AND EASTERN BIBB COUNTIES UNTIL 515 PM CDT...

AT 432 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM 5 MILES NORTH OF TALLADEGA NATIONAL FOREST...OR 8 MILES
EAST OF CENTREVILLE...MOVING NORTHEAST AT 50 MPH.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
FREQUENT DANGEROUS LIGHTNING.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  MONTEVALLO...
  CALERA...
  COLUMBIANA...
  WILSONVILLE...
  ASHBY...

&&

LAT...LON 3334 8656 3322 8646 3320 8646 3320 8647
      3320 8649 3318 8650 3316 8648 3315 8648
      3313 8646 3287 8699 3296 8708
TIME...MOT...LOC 2135Z 235DEG 45KT 3298 8695

27
Local storm report, Apr 11, 6:16 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
616 PM CDT THU APR 11 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     TSTM WND DMG     MONTEVALLO              33.10N 86.86W
04/11/2013                   SHELBY             AL   EMERGENCY MNGR

            MULTIPLE TREES DOWN ON CR 155 BETWEEN CR 200 AND CR 18 IN
            MONTEVALLO...AT LEAST TEN DOWN ACROSS THE ROADWAY.

&&

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 11, 7:44 PM CDTSevere Thunderstorm WarningBMXElmore, Macon, Montgomery, Tallapoosa46 min
Apr 11, 8:42 PM CDTTornado WarningBMXLee, Macon, Tallapoosa33 min
Apr 11, 9:23 PM CDTTornado WarningBMXBarbour, Russell52 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.